Skip to main content

Lightlike Hypersurfaces of a Golden Semi-Riemannian Manifold

Abstract

We introduce lightlike hypersurfaces of a golden semi-Riemannian manifold. We investigate several properties of lightlike hypersurfaces of a golden semi-Riemannian manifold. We prove that there is no radical anti-invariant lightlike hypersurface of a golden semi-Riemannian manifold. In particular, we obtain some results for screen semi-invariant lightlike hypersurfaces of a golden semi-Riemannian manifold. Moreover, we study screen conformal screen semi-invariant lightlike hypersurfaces.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Atindogbe, C., Duggal, K.L.: Conformal screen on lightlike hypersurfaces. Int. J. Pure Appl. Math. 11(4), 421–442 (2004)

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Bejancu, A.: Null hypersurface in semi-Euclidean space. Saitama Math. J. 14, 25–40 (1996)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Chen, B.Y.: Geometry of Submanifolds, p. 305s. M. Dekker, Newyork (1973)

    Google Scholar 

  4. 4.

    Crasmareanu, M., Hretcanu, C.E.: Golden differential geometry. Chaos Solitons Fractals 38(5), 1229–1238 (2008)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Crasmareanu, M., Hretcanu, C.E.: Applications of the golden ratio on Riemannian manifolds. Tübitak. Turk. J. Math. 33, 179–191 (2009)

    MATH  Google Scholar 

  6. 6.

    Duggal, K.L., Bejancu, A.: Lightlike Submanifold of Semi-Riemannian Manifolds and Applications. Kluwer Academic Pub, The Netherlands (1996)

    Book  MATH  Google Scholar 

  7. 7.

    Duggal, K.L., Jin, D.H.: Null Curves and Hypersurfaces of Semi-Riemannian Manifolds. World Scientific, Singapore (2007)

    Book  MATH  Google Scholar 

  8. 8.

    Duggal, K.L., Jin, D.H.: A classification of Einstein lightlike hypersurfaces of a Lorentzian space form. J. Geom. Phys. 60(12), 1881–1889 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Duggal, K.L., Şahin, B.: Differential Geometry of Lightlike Submanifolds. Birkhäuser Verlag AG, Boston (2010)

    Book  MATH  Google Scholar 

  10. 10.

    Gezer, A., Cengiz, N., Salimov, A.: On integrability of golden Riemannian structures. Turk J. Math. 37, 693–703 (2013)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Guneş, R., Şahin, B., Kılıç, E.: On lightlike hypersurfaces of semi-Riemannian space form. Turkish J. Math. 27, 283–297 (2003)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Hretcanu, C.E., Crasmareanu, M.: On some invariant submanifolds in a Riemannian manifold with Golden structure. An. Ş tiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 53(suppl. 1), 199–211 (2007)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Jin, D.H.: Screen conformal Einstein lightlike hypersurfaces of a Lorentzian space form. Commun. Korean Math. Soc. 25, 225–234 (2010). (Submitted)

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Jin, D.H.: Screen conformal lightlike hypersurfaces of an indefinite complex space form. Bull. Korean Math. Soc. 47(2), 341–353 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Kılıç, E., Oğuzhan, B.: Lightlike hypersurfaces of a semi-Riemannian product manifold and quarter-symmetric nonmetric connections. Int. J. Math. Math, Sci (2012)

    MATH  Google Scholar 

  16. 16.

    O’Neill, B.: Semi-Riemannian Geometry with Applications to Relativity. Academic Press, London (1983)

    MATH  Google Scholar 

  17. 17.

    Özkan, M.: Prolongations of golden structures to tangent bundles. Differ. Geom. Dyn. Syst. 16, 227–238 (2014)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Perktaş, S.Y., Kılıç, E., Acet, B.E.: Lightlike hypersurfaces of a Para-Sasakian space form. Gulf J. Math. 2(2), 7–18 (2014)

    MATH  Google Scholar 

  19. 19.

    Şahin, B., Akyol, M.A.: Golden maps betwen Golden Riemannian manifolds and constancy of certain maps. Math. Commun. 19(2), 333–342 (2014)

    MathSciNet  MATH  Google Scholar 

  20. 20.

    Yano, K., Kon, M.: Structure on manifolds. World Scientific Publishing Co.Ltd, Singapore (1984)

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Erol Yaşar.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Poyraz, N.Ö., Yaşar, E. Lightlike Hypersurfaces of a Golden Semi-Riemannian Manifold. Mediterr. J. Math. 14, 204 (2017). https://doi.org/10.1007/s00009-017-0999-2

Download citation

Keywords

  • Golden semi-Riemannian manifolds
  • golden structure
  • lightlike hypersurface
  • screen semi-invariant lightlike hypersurfaces

Mathematics Subject Classification

  • 53C15
  • 53C25
  • 53C50
  • 57N16